# SDR UALA2009012100225

- Difficulty date: January 20, 2009
- Submitted: January 23, 2009
- Operation: Air carrier
- Aircraft: N641UA
- Make and model: Boeing 767322
- Aircraft serial: 25091
- Aircraft time: 75,836 hours, 12,295 cycles
- Engine: Pwa PW4060
- System (JASC): 2565 · Escape Slide
- Part: Latch
- Part number: BS0634702
- Condition: Damaged
- Location: Evac Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING OVERWING SLIDE DOOR, NR 3 LATCH HAS GROOVE IN SLIDER.  REPLACED LT OVERWING SLIDE DOOR NR 3 LATCH.  OPS CHECKS GOOD.
